# SDR COMA0560802

- Difficulty date: January 9, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 16,878 hours, 15,739 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5233 - EMERGENCY LIGHT AT EXIT DOOR IS INOPERABLE.  REPAIRED BROKEN WIRE AT LIGHT.
